CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Venzke-R"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2008
Number of items: 1.

2008

De Carvalho, Andre and Hall, Toby and Venzke, Rupert (2008) On period minimal pseudo-Anosov braids. Proceedings of the American Mathematical Society, 137 (5). pp. 1771-1776. ISSN 0002-9939. http://resolver.caltech.edu/CaltechAUTHORS:20090821-081123738

This list was generated on Thu Jun 20 17:56:49 2019 PDT.